# SDR AU981502

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME (BULKHEAD) ADJACENT TO THE HORIZONTAL STABILIZER FORWARD ATTACHMENT POINT CRACKED AT FRAME TO FUSELAGE SHELL JOINT.    PART TC:  129.
